Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Dual theory of choice under multivariate risks

Abstract : We propose a multivariate extension of Yaari's dual theory of choice under risk. We show that a decision maker with a preference relation on multidimensional prospects that preserves ¯rst order stochastic dominance and satis¯es comonotonic in-dependence behaves as if evaluating prospects with a weighted sum of quantiles. Both the notions of quantiles and of comonotonicity are extended to the multivariate framework using optimal transportation maps. Finally risk averse decision makers are characterized, and we show how to efficiently compute the functionals they use to evaluate prospects.
Type de document :
Article dans une revue
Liste complète des métadonnées

Littérature citée [22 références]  Voir  Masquer  Télécharger

https://hal-sciencespo.archives-ouvertes.fr/hal-01024582
Contributeur : Spire Sciences Po Institutional Repository <>
Soumis le : mercredi 16 juillet 2014 - 13:05:26
Dernière modification le : lundi 20 juillet 2020 - 12:34:51
Archivage à long terme le : : mardi 11 avril 2017 - 13:27:19

Fichier

1-s2.0-s002205311100086x-main....
Accord explicite pour ce dépôt

Identifiants

Collections

Citation

Alfred Galichon, Marc Henry. Dual theory of choice under multivariate risks. Journal of Economic Theory, Elsevier, 2012, 147 (4), pp.1501-1516. ⟨hal-01024582⟩

Partager

Métriques

Consultations de la notice

146

Téléchargements de fichiers

614